Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Low hemoglobin, PR and INR high, awaiting liver transplant from wife. Need expert advice.

My brother, aged 36, is suffering from liver cirhosis due to alcohol . He is awaiting liver transplant from his wife. But the transplant is on standby due to: -His Hamoeglobin is down to 6.5 -His creatinine is 1.4 -His PR and INR are also high. The doctors have stopped all meds and have asked to wait till kidney heals up. But we are loosing patience. Need your expert advise. Please help.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
YOu need to follow doctors instructions. if he could wait for years he can wait till his blood findings stabilize. this is not n emergency and for such complex procedure,patient must be well prepared. There is absolutely no reason to hurry with liver transplantation.
Wish you good health. Regards
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor